# SDR AALA202503174907

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 40,921 hours, 17,375 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Limit Switch
- Part number: S1186
- Condition: Faulty
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: UNABLE TO RETRACT GEAR AFTER TAKE OFF, WHEN GEAR RECYCLED, WAS ABLE TO CLEAR INDICATIONS. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW.   REMOVED AND REPLACED MANUAL EXTENSION LIMIT SWITCH S1186 IAW 32-35-11. OPERTIONAL CHECK GOOD. ACCOMPLISHED FULL GEAR SWING AND FREEFALL CHECK. PER AMM 32-32-00 AND 32-34-00.
